MathSciNet Relay Station
MathSciNet bibliographic data
MR1165046 (94a:30025) 30D45
Aulaskari, Rauno; Lappan, Peter Some characterizations of semi-Bloch functions. Proc. Amer. Math. Soc. 119 (1993), no. 4, 1233–1238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement